# SDR DXTA2022041160020

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N775QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20557
- Aircraft time: 7,325 hours, 4,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 1005210250017
- Part serial: 1360
- Condition: Leaking
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR AFT STRUT LEAKING // SIGNOFF//REMOVED LEAKING MAIN CABIN DOOR AFT STRUT PN: 1005210250-017 SN:
1360 AND INSTALLED SERVICEABLE AFT MAIN CABIN DOOR STRUT PN/ 1005210250-017 SN: 1618 KBALLED FROM N743QS IAW CL 350 MM 52-11-41. OPS CKD NORMAL NO ADJUSTMENT REQUIRED.
